PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 1 | 128-140
Tytuł artykułu

Second order BVPs with state dependent impulses via lower and upper functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The paper deals with the following second order Dirichlet boundary value problem with p ∈ ℕ state-dependent impulses: z″(t) = f (t,z(t)) for a.e. t ∈ [0, T], z(0) = z(T) = 0, z′(τ i+) − z′(τ i−) = I i(τ i, z(τ i)), τ i = γ i(z(τ i)), i = 1,..., p. Solvability of this problem is proved under the assumption that there exists a well-ordered couple of lower and upper functions to the corresponding Dirichlet problem without impulses.
Wydawca
Czasopismo
Rocznik
Tom
12
Numer
1
Strony
128-140
Opis fizyczny
Daty
wydano
2014-01-01
online
2013-10-30
Twórcy
autor
Bibliografia
  • [1] Afonso S.M., Bonotto E.M., Federson M., Schwabik Š., Discontinuous local semiflows for Kurzweil equations leading to LaSalle’s invariance principle for differential systems with impulses at variable times, J. Differential Equations, 2011, 250(7), 2969–3001 http://dx.doi.org/10.1016/j.jde.2011.01.019
  • [2] Akhmet M.U., On the general problem of stability for impulsive differential equations, J. Math. Anal. Appl., 2003, 288(1), 182–196 http://dx.doi.org/10.1016/j.jmaa.2003.08.001
  • [3] Akhmetov M.U., Zafer A., Stability of the zero solution of impulsive differential equations by the Lyapunov second method, J. Math. Anal. Appl., 2000, 248(1), 69–82 http://dx.doi.org/10.1006/jmaa.2000.6864
  • [4] Bainov D., Simeonov P., Impulsive Differential Equations: Periodic Solutions and Applications, Pitman Monogr. Surveys Pure Appl. Math., 66, Longman Scientific & Technical, Harlow, 1993
  • [5] Bajo I., Liz E., Periodic boundary value problem for first order differential equations with impulses at variable times, J. Math. Anal. Appl., 1996, 204(1), 65–73 http://dx.doi.org/10.1006/jmaa.1996.0424
  • [6] Belley J.-M., Virgilio M., Periodic Duffing delay equations with state dependent impulses, J. Math. Anal. Appl., 2005, 306(2), 646–662 http://dx.doi.org/10.1016/j.jmaa.2004.10.023
  • [7] Belley J.-M., Virgilio M., Periodic Liénard-type delay equations with state-dependent impulses, Nonlinear Anal., 2006, 64(3), 568–589 http://dx.doi.org/10.1016/j.na.2005.06.025
  • [8] Benchohra M., Graef J.R., Ntouyas S.K., Ouahab A., Upper and lower solutions method for impulsive differential inclusions with nonlinear boundary conditions and variable times, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal., 2005, 12(3–4), 383–396
  • [9] Benchohra M., Henderson J., Ntouyas S.K., Ouahab A., Impulsive functional differential equations with variable times, Comput. Math. Appl., 2004, 47(10–11), 1659–1665 http://dx.doi.org/10.1016/j.camwa.2004.06.013
  • [10] Córdova-Lepe F., Pinto M., González-Olivares E., A new class of differential equations with impulses at instants dependent on preceding pulses. Applications to management of renewable resources, Nonlinear Anal. Real World Appl., 2012, 13(5), 2313–2322 http://dx.doi.org/10.1016/j.nonrwa.2012.01.026
  • [11] Devi J.V., Vatsala A.S., Generalized quasilinearization for an impulsive differential equation with variable moments of impulse, Dynam. Systems Appl., 2003, 12(3–4), 369–382
  • [12] Domoshnitsky A., Drakhlin M., Litsyn E., Nonoscillation and positivity of solutions to first order state-dependent differential equations with impulses in variable moments, J. Differential Equations, 2006, 228(1), 39–48 http://dx.doi.org/10.1016/j.jde.2006.05.009
  • [13] Frigon M., O’Regan D., Impulsive differential equations with variable times, Nonlinear Anal., 1996, 26(12), 1913–1922 http://dx.doi.org/10.1016/0362-546X(95)00053-X
  • [14] Frigon M., O’Regan D., First order impulsive initial and periodic problems with variable moments, J. Math. Anal. Appl., 1999, 233(2), 730–739 http://dx.doi.org/10.1006/jmaa.1999.6336
  • [15] Frigon M., O’Regan D., Second order Sturm-Liouville BVP’s with impulses at variable times, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal., 2001, 8(2), 149–159
  • [16] Gabor G., The existence of viable trajectories in state-dependent impulsive systems, Nonlinear Anal., 2010, 72(9–10), 3828–3836 http://dx.doi.org/10.1016/j.na.2010.01.019
  • [17] Kaul S., Lakshmikantham V., Leela S., Extremal solutions, comparison principle and stability criteria for impulsive differential equations with variable times, Nonlinear Anal., 1994, 22(10), 1263–1270 http://dx.doi.org/10.1016/0362-546X(94)90109-0
  • [18] Lakshmikantham V., Bainov D.D., Simeonov P.S., Theory of Impulsive Differential Equations, Ser. Modern Appl. Math., 6, World Scientific, Teaneck, 1989
  • [19] Lakshmikantham V., Papageorgiou N.S., Vasundhara Devi J., The method of upper and lower solutions and monotone technique for impulsive differential equations with variable moments, Appl. Anal., 1993, 51(1–4), 41–58 http://dx.doi.org/10.1080/00036819308840203
  • [20] Li Y., Cong F., Lin Z., Boundary value problems for impulsive differential equations, Nonlinear Anal. TMA, 1997, 29(11), 1253–1264 http://dx.doi.org/10.1016/S0362-546X(96)00177-0
  • [21] Liu L., Sun J., Existence of periodic solution for a harvested system with impulses at variable times, Phys. Lett. A, 2006, 360(1), 105–108 http://dx.doi.org/10.1016/j.physleta.2006.07.080
  • [22] Rachůnková I., Tomeček J., A new approach to BVPs with state-dependent impulses, Bound. Value Probl., 2013, #22
  • [23] Samoilenko A.M., Perestyuk N.A., Impulsive Differential Equations, World Sci. Ser. Nonlinear Sci. Ser. A Monogr. Treatises, 14, World Scientific River Edge, 1995
  • [24] Qi J., Fu X., Existence of limit cycles of impulsive differential equations with impulses at variable times, Nonlinear Anal., 2001, 44(3), 345–353 http://dx.doi.org/10.1016/S0362-546X(99)00268-0
  • [25] Vatsala A.S., Vasundhara Devi J., Generalized monotone technique for an impulsive differential equation with variable moments of impulse, Nonlinear Stud., 2002, 9(3), 319–330
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0324-7
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.